Affordable Access

Publisher Website

Cohomological invariants of Jordan algebras with frames

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
323
Issue
6
Identifiers
DOI: 10.1016/j.jalgebra.2009.08.022
Keywords
  • Cohomological Invariants
  • Jordan Algebras
  • Essential Dimension
  • Quadratic And Hermitian Forms
Disciplines
  • Mathematics

Abstract

Abstract In a previous paper the author determined all possible cohomological invariants of Aut ( J ) -torsors in Galois cohomology with mod 2 coefficients, where J is a split central simple Jordan algebra of odd degree n ⩾ 3 . In the present paper we extend these results to a larger class of groups G n 1 , … , n d r indexed by r = 0 , 1, 2 or 3, and n i positive integers that add to n ⩾ 3 such that n 1 is odd. We also give precise values for the essential dimension of these groups.

There are no comments yet on this publication. Be the first to share your thoughts.